# SDR 2024FA0000897

- Difficulty date: March 25, 2023
- Submitted: November 27, 2024
- Operation: General aviation
- Aircraft: N80GE
- Make and model: Cessna 208B
- Aircraft serial: 208B0585
- Aircraft time: 7,189 hours
- Engine: Pwc PT6A42A
- Engine time: 4,023 hours, 4,668 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 312313102
- Condition: Fractured
- Location: Zone 400
- Part time: 4,023 hours, 3,049 cycles
- Component: Rotor Assy, Pwc
- Component part number: 305414101
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CT BLADE SEPARATED FROM ENGINE WITH ENGINE ONLY 3049 HRS AND 3090 CYCLES  SINCE OEM REPAIR ON COMPRESSOR.  AIRCRAFT WAS ON A CROSS COUNTRY FLIGHT OVER MOUNTAINS WHEN CT BLADES SEPARATED.
